Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diabetic with heart flutters, twitching of the arms. Holter monitor test report slow heart rate. Need to see a cardiologist?

I am 55 yrs old with controlled diabetes . A1C 6.5 or below usually, do not smoke or drink. Only medicines I take is Metaform 500 ER. My heart flutters when I eat greasy food. It start fluttering before I put the food in my mouth. It is weird. Blood pressure is OK. I had necular stress test done because my holtor monitor test came bad with heart below slowing for prolonged seconds. I was on decongestants that time which I learned can mess up the heart beat too. Today again, my heart is fluttering, left arm twiched too, hands felt week briefly, ate some sugary pie that I should not have.. I also ate 5 oz chicken, salad, dal (lentils), What can be it. I was told by a friend, I need to go see Cardiology specialized in physiology (?). Please advise.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
first get ur thryroid profile done :)
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor